MathSciNet Relay Station
MathSciNet bibliographic data
MR2748441 (2011k:32034) 32Q05 (53C25 53C55)
Yu, Chengjie Nonpositively curved Hermitian metrics on product manifolds. Proc. Amer. Math. Soc. 139 (2011), no. 4, 1469–1472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement